Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Joe Max

Member
  • Posts

    47
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  1. You don't need Accutane for 4 zits. Any dermatologist who puts you on it would be totally irresponsible without trying all the other major treatment methods (antibiotics, retinoids, BP, etc.) that don't carry severe health risks.
  2. In my experience: - Your skin will be extremely sensitive to the sun, probably worse than doxy. - On the plus side--won't be nearly as dry/red/peely as on Tazorac, with the exception of your lips. You have never experienced chapped lips until Accutane. My face never got very dry on it, though my arms got some itchy patches. - It is my belief Accutane made me depressed, or at least worsened it significantly. However, this is a rare and controversial side effect. Pay attention to your mood and t
  3. It's all the same stuff guys. When a drug loses its patent and goes "generic," anybody can make a version of it as long as it conforms to FDA standards. Some insurance plans are buddy-buddy with certain pharma companies and one generic may be cheaper than another for you. People that claim one version worked better than another are experiencing serious placebo effect or not thinking about it very logically. As your course progresses, your skin is going to go through changes. Just because you sw
  4. I noticed this a couple months into my course, but it never got bad or accelerated. Even now, it kind of comes and goes. You'd have to be pulling out clumps of hair for it to really be thinning noticeably.
  5. I doubt it would really mess up your body. The thing with Accutane is the side effects for many people change over the course (some get worse, some get better). It's important to pay attention to your body, read the literature, and discuss any side effects with your doctor.
  6. You should talk with your doctor or an ophthalmologist. The literature that comes with accutane warns that changes to eyesight may be serious.
  7. Accutane's been hell on my body, and my doctor has advised me to stop taking it after 4.5 months at 60 mg (I weight 160 lbs). Lately I've been really dizzy, headachey, profusely sweaty, and very moody, and my lips keep getting painful infections. The stomach pains, GI disturbance, dry eyes, joint and muscle aches, tiredness, and heart palpitations have been present since the first few weeks. Oddly enough my face never got that dry, but my arms sure did. I haven't had any significant new zits i
  8. Got those too--they are clogged pores that can't clear. My dermatologist takes them out surgically. Especially get them on my forehead and temples.
  9. Hey I've been sweating my ass off on Accutane in NYC too the past couple weeks. The subway is miserable, right? I've always been a sweaty guy but this is out of control. 2 weeks left for me, and hopefully that will subside.
  10. Wut? Chilitis goes away in a few days with an anti-fungal cream. I've gotten it several times on accutane and I can still kiss people.
  11. If you don't have insurance it can be extremely expensive. Without insurance, it is $520 for 2 boxes of 60 mg at my pharmacy, or $10 with insurance.
  12. No. I mean melanotan. The injectable that induce skin tanning.
  13. Stop medication and ask your doc immediately. It says it right on the package.
×